Header menu link for other important links
Various defuzzification methods for trapezoidal dense fuzzy sets
S. Swethaa,
Published in Research Publication
Volume: 10
Issue: 1
Pages: 251 - 258
This present study extends the dense fuzzy sets (FS) into the Trapezoidal Dense Fuzzy Sets (TpDFS) and it deals with various defuzzification methods based on α-cuts, area of compensation and graded mean integration method Here, Cauchy’s sequence has been employed for all the defuzzification methods. © 2021, Research Publication. All rights reserved.
About the journal
JournalAdvances in Mathematics: Scientific Journal
PublisherResearch Publication